# SDR RAIA9911006

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AG34
- Condition: Failed
- Location: Right Engine
- Part time: 947 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

7336 - STL - RIGHT RPM INDICATOR FAILED.  MAINTENANCE REPLACED TACH GENERATOR ON RIGHT ENGINE.
